# SDR P5CA9500327

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corrosion
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE UPPER SPAR AT BS 1000 BETWEEN LBL 30 TO RBL 120 IN DRY-BAY (INTERNAL) CENTER SECTION RIGHT.  REMOVED CORROSION PER BOEING SRM 51-10-01.  TREATED PER 51-10-02 WITHIN LIMITS PER 53-10-01.
